# SDR AALA202505160832

- Difficulty date: May 16, 2025
- Submitted: May 16, 2025
- Operation: Air carrier
- Aircraft: N413AN
- Make and model: Airbus A321-253NX
- Aircraft serial: 9374
- Aircraft time: 17,457 hours, 4,808 cycles
- System (JASC): 2565 · Escape Slide
- Part: Hose
- Condition: Out Of Position
- Location: Zone 800 Slide
- Component: Slide, Aircruisers
- Component part number: D30664515
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: DURING A SCHEDULED REPLACEMENT OF THE L1 DOOR SLIDE RAFT ASSEMBLY MAINTENANCE FOUND THE SLIDE INFLATION HOSE WAS RUBBING ON THE ENCLOSURE AND COULD NOT BE REPOSITIONED. THE SLIDE / RAFT WAS DETERMINED TO BE BAD FROM STOCK, REMOVED FROM THE AIRCRAFT AND ROUTED TO BE SENT OUT FOR REPAIR. A SERVICEABLE SLIDE / RAFT ASSEMBLY WAS INSTALLED ON THE AIRCRAFT.
